American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9182, 4 pages

DOI:10.4236/ajcm.2011.14030

 

A New Preconditioner with Two Variable Relaxation Parameters for Saddle Point Linear Systems with Highly Singular(1,1) Blocks

 

Yuping Zeng, Chenliang Li

 

 

Copyright © 2011 Yuping Zeng, Chenliang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Zeng and C. Li, "A New Preconditioner with Two Variable Relaxation Parameters for Saddle Point Linear Systems with Highly Singular(1,1) Blocks," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 252-255. doi: 10.4236/ajcm.2011.14030.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.